MathSciNet Relay Station
MathSciNet bibliographic data
MR1906151 (2003k:12011) 12H25 (11S20 14F30 14G20)
André, Yves Filtrations de type Hasse-Arf et monodromie $p$-adique. (French) [Hasse-Arf filtrations and $p$-adic monodromy] Invent. Math. 148 (2002), no. 2, 285–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement